| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 9, 2015, no. 137-140


Brian J. McCartin
      Control region approximation II: numerical integration on arbitrary domains
      Applied Mathematical Sciences, Vol. 9, 2015, no. 137, 6805-6815
      http://dx.doi.org/10.12988/ams.2015.59588

Alexandra B. Zinchenko
      Two-step CS-value without null player and null coalition axioms
      Applied Mathematical Sciences, Vol. 9, 2015, no. 137, 6817-6825
      http://dx.doi.org/10.12988/ams.2015.59586

Vladimir Kulikov
      The identification of the distribution density in the realization of stochastic processes by the regularization method
      Applied Mathematical Sciences, Vol. 9, 2015, no. 137, 6827-6834
      http://dx.doi.org/10.12988/ams.2015.59609

Yury G. Egorov, Vladimir M. Kulkov, Vadim V. Terentyev, Sergey A. Tuzikov, Sergey O. Firsyuk
      Rational design of the orientation system of small spacecraft using mathematical models of motion in gravitational field
      Applied Mathematical Sciences, Vol. 9, 2015, no. 137, 6835-6848
      http://dx.doi.org/10.12988/ams.2015.59600

Anibal Munoz L., M. John Faber Arredondo, Vladimir V. Alexandrov
      Theoretical analysis of an optimal control model
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6849-6856
      http://dx.doi.org/10.12988/ams.2015.57483

Fithria Siti Hanifah, Hari Wijayanto, Anang Kurnia
      SMOTE bagging algorithm for imbalanced dataset in logistic regression analysis (case: credit of bank X)
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6857-6865
      http://dx.doi.org/10.12988/ams.2015.58562

Bashir Yusuf, Ibrahim Yusuf, Bashir M. Yakasai
      Minimal repair-replacement model for a system with two types of failure
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6867-6875
      http://dx.doi.org/10.12988/ams.2015.57503

Hernan Garzon G., Cesar A. Gomez S.
      The generalized tanh-coth method applied to biological model referent to nano-solitons of ionic wave
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6877-6882
      http://dx.doi.org/10.12988/ams.2015.59582

Kristina Stekhina, Dmitrii Tumakov
      Forced oscillations of the elastic strip with a longitudinal crack
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6883-6890
      http://dx.doi.org/10.12988/ams.2015.510615

O.V. Chernoyarov, A.V. Salnikova, D.S. Rozhkova
      Abrupt change of the mathematical expectation of the random process with unknown intensity
      Applied Mathematical Sciences, Vol. 9, 2015, no. 138, 6891-6908
      http://dx.doi.org/10.12988/ams.2015.510630

Maxim P. Sharabayko, Nikolay G. Markov
      Modified fast search for intra prediction mode in H.265/HEVC standard
      Applied Mathematical Sciences, Vol. 9, 2015, no. 139, 6909-6916
      http://dx.doi.org/10.12988/ams.2015.59610

Taekyun Kim, Jong Jin Seo
      Some identities of degenerate Euler polynomials under symmetric group of order 3
      Applied Mathematical Sciences, Vol. 9, 2015, no. 139, 6917-6923
      http://dx.doi.org/10.12988/ams.2015.510637

A.N. Glushkov, V.P. Lintvinenko, B.V. Matveev, O.V. Chernoyarov, K.S. Kalashnikov
      Digital noncoherent demodulation of the frequency-modulated signals
      Applied Mathematical Sciences, Vol. 9, 2015, no. 139, 6925-6934
      http://dx.doi.org/10.12988/ams.2015.510664

O.V. Chernoyarov, A.V. Salnikova, A.P. Trifonov, A.A. Artemenko
      The estimate of the dispersion of the random radio pulse with unknown time of arrival in the presence of the interference with unknown intensity
      Applied Mathematical Sciences, Vol. 9, 2015, no. 139, 6935-6952
      http://dx.doi.org/10.12988/ams.2015.510681

Steven Raigosa Osorio, Eliecer Aldana Bermudez, Anibal Munoz Loaiza
      A simulation model for the Chikungunya with vectorial capacity
      Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6953-6960
      http://dx.doi.org/10.12988/ams.2015.59585

Carlos Alberto Abello Munoz, Anibal Munoz Loaiza, John Faber Arredondo Montoya
      Stochastic modeling of aedes aegypti (diptera: culicidae) growing dynamics
      Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6961-6967
      http://dx.doi.org/10.12988/ams.2015.58553

Ibrahim Abdullahi, Rohanin Ahmad
      Convergence analysis of a new conjugate gradient method for unconstrained optimization
      Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6969-6984
      http://dx.doi.org/10.12988/ams.2015.510686

Oleg G. Ponomarev, Maxim P. Sharabayko, Dmitry Yu. Tyo, Sergei E. Strelnikov
      Modified intra prediction unit size selection algorithm for H.265/HEVC compression systems
      Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6985-6995
      http://dx.doi.org/10.12988/ams.2015.510655

E. M. Lisin, A. Y. Amelina, W. Strielkowski, V. K. Lozenko, O. V. Zlyvko
      Mathematical and economic model of generators’ strategies on wholesale electricity markets
      Applied Mathematical Sciences, Vol. 9, 2015, no. 140, 6997-7010
      http://dx.doi.org/10.12988/ams.2015.59611


Journals | Books | Author guidelines